Restless leg syndrome is found among people who take Lipitor, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Lasix, and have Blood cholesterol increased . We study 174,550 people who have side effects while taking Lipitor from FDA and social media. Among them, 458 have Restless leg syndrome. Find out below who they are, when they have Restless leg syndrome and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Lipitor has active ingredients of atorvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from Lipitor 177,664 users)
Restless leg syndrome (a powerful urge to move your legs) has been reported by people with pain, drug ineffective, pathological gambling, drowsiness, insomnia (latest reports from 24,337 Restless leg syndrome patients).
On Sep, 17, 2016
174,550 people reported to have side effects when taking Lipitor.
Among them, 458 people (0.26%) have Restless Leg Syndrome
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
76 year old female,excellent health until I had an episode with trip to emergency room for high blood pressure and high cholestrol. In the ER they sent me home with 325 mg aspirin a day and 40mg. Lipitor. Went to my doctor 2 weeks later he said stay on both meds. About 2 months into taking thes my legs were aching at night about 5 hours after taking the Lipitor at bed time. I called my doctor and he said add CoQ 10, until I saw him in 6 weeks. At the office visit I explained the leg aches and weakness again,he said ok I will switch you to 10 mg Crestor, but he called late that afternoon that my enzymes were elevated and he wanted me to have an ultra sound. I told him stopping the Lipitor I felt like a new person,no aches and legs regained strength. I am asking him to let me come back in a month for new blood tests and no ultra sound and more tests till we see if stopping Lipitor also reduces the elevated enzymes.
Hello, after suffering for about 5 years with CRPS after a sustained serious crush injury to part of my leg and foot, I now have both RLS and CRPS. My symptoms of RLS began within the last year. It is mostly constant now with various levels of discomfort. I just started on Requip this week in addition to my CRPS medication. The possibility that the two conditions could be related to each other is very discouraging, but unknown. Did anyone have an onset of RLS after such a lengthy duration having CRPS as I've had? If not, at what point in having CRPS was the onset of your RLS symptoms, or did you have RLS first? I continue to be treated by a pain management doctor for CRPS but for the RLS I am now seeing a movement disorder specialist in addition, and they are both aware of the two conditions. Do you have two doctors or one doctor treating your conditions? This is my first time in seeking out any type of support group, though I have suffered with CRPS for a very long time. I've always tried to have a very positive attitude and hoped it would improve. I didn't want to think about the possibilitiy of it ever getting worse but now I'm facing it. Not only has my pain worsened with CRPS, RLS has developed. I'd appreciate any feedback. Thank you for responding
Started on Atorvastatin a few months ago at 40mg dose. Noticed restless leg syndrome a month later. Also some muscle pain and reduced stamina. My doctor ordered tests and also will stop statin to see if restless leg syndrome goes away. Anyone else taking action like this? Anyone have experience with stopping statins and seeing symptoms stop? If so - how long might it take to see symptoms stop? Thanks for any advice.
I am recently (about 2 months) off suboxone and am currently going through some restless leg syndrome problems. It is pretty bad and I am having trouble getting rid of it on a daily basis. What should I do
I am experiencing fatigue, muscle cramps, and muscle and joint pain. I have read that others have experienced the same as a result of taking these medications together. Anybody else have a similar experience?
Hi took Lipitor for 4 weeks and my partner lost his memory 12 months ago. It has improved but he has developed masked facies and still has memory problems and behaviour problems. Has anyone had this type of experience from Lipitor? thanks
76 year old female,excellent health until I had an episode with trip to emergency room for high blood pressure and high cholestrol. In the ER they sent me home with 325 mg aspirin a day and 40mg. Lipitor. Went to my doctor 2 weeks later he said stay on both meds. About 2 months into taking thes ...
Hello, after suffering for about 5 years with CRPS after a sustained serious crush injury to part of my leg and foot, I now have both RLS and CRPS. My symptoms of RLS began within the last year. It is mostly constant now with various levels of discomfort. I just started on Requip this week in ...
I have been taking Lipitor for about 2 weeks at night and developed extreme itching, mainly on my scalp and back. My GP said to stop for 2 weeks. It has been 1week now and I am still itching. Not h Just on head and back but all other areas of my body as well. I am wondering if Keeled will take ...
Hi! I have had restless leg syndrome off and on for about 20 years. Recently I have been diagnosed with depression, anxiety, and ADHD. The RLS has just recently gotten so much worse than it's ever been. Does anybody have any thing that helps? Also taking ropinerole which is only slightly ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.